# SDR AALA20131213001

- Difficulty date: December 6, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 46,807 hours, 22,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT HAND CUSP SUBFLOOR UNDER AFT SERVICE DOOR GIRT BAR SUPPORT FITTING.  CORROSION WAS CUT OUT & DOUBLER INSTALLED IAW AARD 53-20-00-16.
